# SDR C2XA08IA230

- Difficulty date: October 26, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 17,097 hours, 9,098 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0596
- Condition: Defective
- Location: Cockpit
- Part time: 17,638 hours, 10,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4917, THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WARNING DURING RETRACTION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
